# SDR ASOA03690

- Difficulty date: December 28, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4232 - DURING A GROUND INSPECTION IN DFW, THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE FOUND A SCREW SHORTING AGAINST THE BULB ON THE PASSENGER DOOR FLOODLIGHT AND ADJUSTED THE FLOODLIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
